# SDR USAA2014050100006

- Difficulty date: April 30, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 45,463 hours, 20,873 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Adjust
- Location: R2 Door Slide
- Part time: 39,892 hours, 20,424 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE COVER OUT OF ADJUSTMENT.  REPLACED R2 DOOR SLIDE IAW JOB CARD 26L00025011.
